# SDR AU510001641

- Difficulty date: July 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369A
- Engine: Allsn 250C18
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: A470A402A469A
- Condition: Wrong Part
- Location: Exterior
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) INCORRECT STROBE LIGHT FITTED. THE INCORRECT LIGHT WAS APPROXIMATELY 50MM (1.96IN) HIGHER THAN THE ORIGINAL LIGHT. THIS EXTRA HEIGHT BROUGHT THE LIGHT INTO THE TRACKING AREA OF THE MAIN ROTOR BLADES WHICH CONSEQUENTLY IMPACTED ON THE LIGHT CAUSING UNREPAIRABLE DAMAGE TO ALL FOUR MAIN ROTOR BLADES. INCORRECT PART. PERSONNEL/MAINTENANCE ERROR. (OTHER CAUSE: INCORRECT STROBE FITTED) (CASA NR 510001641)
